# SDR FDEA202105241371

- Difficulty date: May 24, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 68,280 hours, 24,223 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA739829
- Condition: Delaminated
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN - FLOOR PANEL #225AF FOUND DELAMINATED AT STATION 459 - STATION   500. DELAMINATED FLOOR PANEL #225AF AT CABIN STATION 459 - STATION 500 REMOVED AS PER   AMM 53-21-08-4. FLOOR PANEL #225AF FABRICATED AS PER FEDEX DRAWING SRZ-25-005   REVISION R. FLOOR PANEL #225AF INSTALLED AS PER AMM 53-21-08-4. REPAIR CLASSIFIED   MAJOR AS PER GMM 6-2-100.
